# SDR USAAD97121

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 825 - CLT-BUF - AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE AND GEAR WOULD NOT RAISE.  RETURNED TO FIELD.  FOUND NOSE STRUT COMPRESSED, AND SCHRAEDER VALVE LEAKING.  REPLACED SCHRAEDER VALVE AND SERVICED STRUT.  (M)
